# SDR DU4R2009397

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 847 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND AFT CARGO DOOR CUTOUT, INTERNAL BEARSTRAP CORRODED AT 2.5" ABOVE S24R TO 2" BELOW S-24R FWD OF BS 847 FRAME.
